# SDR USAA001954

- Difficulty date: November 1, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 39,543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CORRODED 6 INCHES BY 2 INCHES, STATION 503 LONGERON 30.  CORROSION LEVEL 1 TASK NR C51-53300.  INSTALLED SPLICE PER SRM 53-02 FIG 18.  (M)
